Discussions that mention levlite

Birth Control board


I started LevLite 3 months ago. My md gave me two packs to start with to see if I liked it and then wrote me the prescription.

I had no ill effects from the levlite, including NO weight gain ....yoo hoo !! So I dropped my prescription off and picked it up the day I was to begin taking the active pills again.

When I picked up the bc, it was not levlite but "lessina" ......I guess with my insurance, they give you the generic brand when available.

Now I'm into the 2nd week (sunday start, so 4 days into second week) of the bc pills and on Monday I started brown spotting, yesterday heavier brown spotting and then today I almost have a full blown period !!

Should I call my doctor? Is this normal? I had NO spotting when taking the actual LevLite brand and now this !!! Should I give it a couple of months to work itself out? Should I worry if I'm protected?

This is really bothering me !!